Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 748761, 10 pages
http://dx.doi.org/10.1155/2013/748761
Research Article

An Initial Boundary Value Problem for the Zakharov Equation

1Institute of Mathematics, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210008, China
2Department of Mathematics, Nanjing Xiaozhuang College, Nanjing 210008, China
3Department of Mathematics, Wellesley College, Wellesley, MA 02481, USA

Received 15 February 2013; Accepted 20 June 2013

Academic Editor: Nikolai A. Kudryashov

Copyright © 2013 Quankang Yang and Charles Bu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Quankang Yang and Charles Bu, “An Initial Boundary Value Problem for the Zakharov Equation,” International Journal of Partial Differential Equations, vol. 2013, Article ID 748761, 10 pages, 2013. doi:10.1155/2013/748761